# SDR DXTA2010110804295

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 8,721 hours, 5,449 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 1233739
- Part serial: 156
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE LANDING GEAR WOULD NOT RETRACT. GEAR HANDLE WOULD NOT MOVE OUT OF THE DOWN POSITION. THE GEAR INDICATION WAS 3 GREEN AT ALL TIMES.  REMOVED LANDING GEAR CONTROL BOX.  APPLIED POWER TO PINS P & K TO ACTUATE SOLENOID.  SOLENOID FAILED.    INSTALLED LANDING CONTROL BOX IAW MM 34-003 AND PERFORMED FUNCTION TEST IN NORMAL MODE OF LANDING GEAR IAW MM 32-300.  OPS CHECKED GOOD.
